# SDR CA050615006

- Difficulty date: June 13, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 234 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 350A35020172
- Condition: Failed
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) PILOT NOTICED STRANGE NOISE IN FLIGHT.  UPON LANDING, CONDUCTED AN INVESTIGATION OF NOISE WHILE AC REMAINED RUNNING.  NOISE DETERMINED TO BE COMING FROM HYD DRIVE AREA.  AC WAS SHUTDOWN, PART REMOVED.  DRIVEN PULLEY OF HYD SYS WAS FOUND TO HAVE ITS BEARING INNER RACE SPINNING ON PULLEY SHAFT. CAUSED SIGNIFICANT WEAR ON SHAFT, WHICH IN TURN CAUSED BEARING TO BE LOOSE ON SHAFT, RESULTING IN NOISE DURING OPERATION.  HAD THIS CONDITION PERSISTED, HYD SYS FAILURE WOULD HAVE OCCURRED FORCING EMERGENCY LANDING.  BEARING CONDITION WAS NORMAL, WITH NO ROUGHNESS OR BINDING FELT.  SUSPECT UNDERSIZE BEARING INNER RACE OR PULLEY SHAFT, ALLOWING RACE TO SPIN ON SHAFT.  PART REMOVED AND REPLACED, AC BACK IN SERVICE.
